Journal Articles

57 entries « 2 of 2 »


Gregor J. Gassner; Frieder Lörcher; Claus-Dieter Munz; Jan S. Hesthaven

Polymorphic nodal elements and their application in discontinuous Galerkin methods Journal Article

Journal of Computational Physics, 228 (5), pp. 1573 - 1590, 2009.

Links | BibTeX

M. Dumbser; G. Gassner; C.-D. Munz

Discontinuous Galerkin-Verfahren für zeitabhängige Advektions-Di ffusions-Gleichungen Journal Article

Jahresbericht der Deutschen Mathematiker-Vereinigung Bd. 111, 2009.

Links | BibTeX

Altmann, C.; Gassner, G.; Lörcher, F.; Munz, C.-D.

A Space-Time Expansion Discontinuous Galerkin Scheme With Local Time Stepping for the Ideal and Viscous MHD Equations Journal Article

Plasma Science, IEEE Transactions on, 37 (4), pp. 513 -519, 2009.

Links | BibTeX

Altmann, Christoph; Belat, Thomas; Gutnic, Michael; Helluy, Philippe; Mathis, Hélène; Sonnendrücker, Éric; Angulo, Wilfredo; Hérard, Jean-Marc

A local time-stepping Discontinuous Galerkin algorithm for the MHD system Journal Article

ESAIM: Proc., 28 , pp. 33-54, 2009.

Links | BibTeX


M. Dumbser, D. Balsara, E.F. Toro, C.-D. Munz

A unified framework for the construction of one-step finite-volume and discontinuous Galerkin schemes on unstructured meshes Journal Article

J. Comput. Phys. , 227 , pp. 8209-8253, 2008.


I. Ali, S. Becker, J. Utzmann, C.-D. Munz

Aeroacoustic study of forward facing step using linearized Euler equations Journal Article

Physica D , 237 , pp. 2184-2189, 2008.


Gassner, G.; Lörcher, F.; Munz, C.-D.

A Discontinuous Galerkin Scheme based on a Space-Time Expansion II. Viscous Flow Equations in Multi Dimensions Journal Article

Journal of Scientific Computing, 34 , pp. 260-286, 2008, (10.1007/s10915-007-9169-1).

Links | BibTeX

Frieder Lörcher; Gregor Gassner; Claus-Dieter Munz

An explicit discontinuous Galerkin scheme with local time-stepping for general unsteady diffusion equations Journal Article

Journal of Computational Physics, 227 (11), pp. 5649 - 5670, 2008.

Links | BibTeX


A. Taube, M. Dumbser, D. Balsara, C.-D. Munz

Arbitrary high order discontinuous Galerkin schemes for the magnetohydrodynamic equations Journal Article

J. of Scientific Computing, 30 , pp. 441-464, 2007.


F. Lörcher, C.-D. Munz

Lax-Wendroff-type schemes of arbitrary order in several space dimensions Journal Article

IMA Journal of Numerical Analysis, 27 , pp. 593-615, 2007.


M. Dumbser, C.-D. Munz

On source terms and boundary conditions using arbitrary high order discontinuous Galerkin schemes Journal Article

Int. J. Appl. Math. Comput. Sci, 17 , pp. 101-114, 2007.


C.-D. Munz, M. Dumbser, S. Roller

Linearized acoustic perturbation equations for low Mach number flow with variable density and temperature Journal Article

J. Comput. Phys., 224 , pp. 352-364, 2007.


B. Weigand; G. Gassner

The effect of wall conduction for the extended Graetz problem for laminar and turbulent channel flows Journal Article

International Journal of Heat and Mass Transfer, 50 (5-6), pp. 1097 - 1105, 2007.

Links | BibTeX

Gregor Gassner; Frieder Lörcher; Claus-Dieter Munz

A contribution to the construction of diffusion fluxes for finite volume and discontinuous Galerkin schemes Journal Article

Journal of Computational Physics, 224 (2), pp. 1049 - 1063, 2007.

Links | BibTeX

Lörcher, F.; Gassner, G.; Munz, C.-D.

A Discontinuous Galerkin Scheme Based on a Space—Time Expansion I. Inviscid Compressible Flow in One Space Dimension Journal Article

J. Sci. Comput., 32 , pp. 175–199, 2007.

Links | BibTeX

Dinshaw S. Balsara; Christoph Altmann; Claus-Dieter Munz; Michael Dumbser

A sub-cell based indicator for troubled zones in RKDG schemes and a novel class of hybrid RKDG+HWENO schemes Journal Article

Journal of Computational Physics, 226 (1), pp. 586 - 620, 2007.

Links | BibTeX


Thomas von Larcher, Andrea Beck, Rupert Klein, Illia Horenko, Philpp Metzner, Matthias Waidmann, Dimitri Igdalov, Gregor Gassner; Claus-Dieter Munz

A Framework for the Stochastic Modelling of Subgrid Scale Fluxes for Large Eddy Simulation Journal Article

submitted to Meteorologische Zeitschrift, 0000, ISSN: 0941-2948.


57 entries « 2 of 2 »